# SDR CALA2024082600495

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 130,277 hours, 20,216 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800917
- Part serial: 84050601
- Condition: Faulted
- Location: Zone 100
- Part time: 5,544 hours, 760 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

R AIR DATA FAIDED AFTER TAKEOFF AIRSPEED UNRELIABLE ALTIMETER FR OZE FOUND RIGHT AIR DATA READING 11 KTS LOW AT IAS OF 300 KTS, REMOVED AND REPLACED RIGHT AIR DATA COMPUTER PER MM 34-12-01-404-006, NOW OPS NORMAL.PARTS USED: 76-4113-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1378920  SN OFF 0601   COMPUTER, AIR D  OFF 76-4113-9-0001 0601 ON 76-4113-9-0001 7960 VERIFIED INSTALLATION OF RIGHT AIR DATA COMPUTER , SAFETY AND SECURITY OF QUICK DISCONNECT FITTING PER IDT REF GMM09-10-05
